Second Time Having H Pylori Treatment

I had a triple eradication treatment for 7 days that included amoxicillin 1000 mg, clarithromycin 500mg and lansoprazole 30 mg, each tablet 2 times a day.

Most of the symptoms got suppressed but still having some problems like uncomfortable pain in stomach, nausea.
After 10 days of finishing my first treatment, I had my stool test done again and h pylori is still positive in the result.

Yesterday my GP has again given me the exactly same eradication treatment for 7 days. Is it alright or different medicines should be given? I haven't started the course so far.

Comments for Second Time Having H Pylori Treatment

Click here to add your own comments

Antibiotics for H pylori
by: Kerri Knox, RN The Immune System Queen

So, my first comment is that your doctor is being negligent with your care. You WILL still be positive on a stool test 10 days after eradication therapy, regardless of whether the treatment worked or not. The stool test checks for toxins produced by the bacteria, and these are not fully eliminated for almost a month after treatment. So, testing you 10 days after your therapy is completed is a waste of time and will, of course, still come back positive.

Next, I'm not sure what you mean as to whether taking the antibiotics are 'all right'. There are downsides to every medication, and ALL antibiotics will kill off normal healthy bacteria in your digestive tract that you need.

Some people have worse outcomes from this than others, but killing off normal flora occurs in all people. Many people can take many rounds of antibiotics and not have any problems, but others can take a single round of antibiotics and have devastating consequences. The class of antibiotics known as the Quinolone Antibiotics can be particularly damaging and devastating, even if just taking a few pills. And they are sometimes prescribed to eradicate H pylori.

So, I cannot say what is 'all right' for you to take. Every medication has it's downsides, and you could experience no symptoms at all, and happily eradicate your H pylori and feel great for doing so and be extremely happy with having taken the antibiotics. Or you could experience symptoms from having a minor yeast infection, to getting a condition known as Antibiotic Colitis, to becoming disabled, and anything in between.

It's you who have to weigh the pros and cons of taking antibiotics in order to eliminate this infection.

The Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter